EconPapers    
Economics at your fingertips  
 

Electoral Competition in Heterogeneous Districts

Steven Callander

Journal of Political Economy, 2005, vol. 113, issue 5, 1116-1145

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (63)

Downloads: (external link)
http://dx.doi.org/10.1086/444405 (application/pdf)
http://dx.doi.org/10.1086/444405 (text/html)
Access to the online full text or PDF requires a subscription.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:113:y:2005:i:5:p:1116-1145

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-22
Handle: RePEc:ucp:jpolec:v:113:y:2005:i:5:p:1116-1145